# SDR REXA2014070200662

- Difficulty date: July 2, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 14,888 hours, 9,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-580-503 LT INBD FLAP HAS SMALL DENT & POSSIBLE CRACK ON INBD BOTTOM OF FLAP.  REPAIRED DAMAGE TO INBD FLAP IAW EA NO CRJ957-02719 STEPS 1 - 7 DENTS 1 & 2.
